Open Access
May 2009 p-Coloring Classes of Torus Knots
Anna-Lisa Breiland, Layla Oesper, Laura Taalman
Missouri J. Math. Sci. 21(2): 120-126 (May 2009). DOI: 10.35834/mjms/1316027244


We classify by elementary methods the $p$-colorability of torus knots, and prove that every $p$-colorable torus knot has exactly one nontrivial $p$-coloring class. As a consequence, we note that the two-fold branched cyclic cover of a torus knot complement has cyclic first homology group.


Download Citation

Anna-Lisa Breiland. Layla Oesper. Laura Taalman. "p-Coloring Classes of Torus Knots." Missouri J. Math. Sci. 21 (2) 120 - 126, May 2009.


Published: May 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1175.57011
MathSciNet: MR2529014
Digital Object Identifier: 10.35834/mjms/1316027244

Primary: 57M27
Secondary: 05C15

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

Vol.21 • No. 2 • May 2009
Back to Top